Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
manda22

Ok - I have been put on a drug, I have never heard off before?

Recommended Posts

Hi,

Been doc's today and i was really praying that he would want to send me to a derm, but no, I got put onto a different course of Anti-biotics, which isnt on this site and I have never heard of it before!

Its is called Lymecycline 408mg - anyone heard of it! Also isnt 408mg alot!!! I only have to take one aday but it seems a high mg dosage!!

Thanks

Manda

Share this post


Link to post
Share on other sites

hi i had that last month but have just changed to minocycline again as it worked before i only had the lymecycline(tetralysal 300) for 4 wks so can't really tell you that it worked but i know another member reall yliked it if you type tetralysal in the search you'll find a thread they wrote in about it don't worry about the dosage it's fine i've heard it's good i just changed because i have faith in mino as it worked for me before if you aren't happy with it in a couple of months i would go back to the docs and demand a derm referal thats what they get paid for hope i've helped

Share this post


Link to post
Share on other sites
Guest no-one

hi i had that last month but have just changed to minocycline again as it worked before i only had the lymecycline(tetralysal 300) for 4 wks so can't really tell you that it worked but i know another member reall yliked it if you type tetralysal in the search you'll find a thread they wrote in about it don't worry about the dosage it's fine i've heard it's good i just changed because i have faith in mino as it worked for me before if you aren't happy with it in a couple of months i would go back to the docs and demand a derm referal thats what they get paid for hope i've helped

i was on minocin, got put on dianette too, after 2 months skin was terrible - was really depressed so went back to doc and she changed minocin to lymecylcline and topical isotrex to adapalene (differin). been on that 2 and a half weeks now and skin is even worse...should i change back to minocin? i have a stash in my meds cabinet...dont know if i havent given lymecycline a fair chance, but am hoping the dianette might kick in soon (been on that nearly 2 1/2 months now)...help!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×